Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Moduli of formal $A$–modules under change of $A$

Andrew Salch

Algebraic & Geometric Topology 18 (2018) 797–826
Bibliography
1 M Behrens, D G Davis, The homotopy fixed point spectra of profinite Galois extensions, Trans. Amer. Math. Soc. 362 (2010) 4983 MR2645058
2 J W S Cassels, A Fröhlich, editors, Algebraic number theory, London Mathematical Society (2010) MR3618860
3 J W Cogdell, On Artin L–functions, preprint (2014)
4 E S Devinatz, M J Hopkins, The action of the Morava stabilizer group on the Lubin–Tate moduli space of lifts, Amer. J. Math. 117 (1995) 669 MR1333942
5 E S Devinatz, M J Hopkins, Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology 43 (2004) 1 MR2030586
6 P Duren, U C Merzbach, editors, A century of mathematics in America, II, 2, Amer. Math. Soc. (1989) MR1003117
7 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra" (editors A Baker, B Richter), London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
8 M Harris, R Taylor, The geometry and cohomology of some simple Shimura varieties, 151, Princeton Univ. Press (2001) MR1876802
9 M Hazewinkel, Formal groups and applications, AMS Chelsea (2012) MR2987372
10 B Klopsch, N Nikolov, C Voll, Lectures on profinite topics in group theory, 77, Cambridge Univ. Press (2011) MR2797110
11 M Lazard, Groupes analytiques p–adiques, Inst. Hautes Études Sci. Publ. Math. 26 (1965) 389 MR0209286
12 M Lazard, Commutative formal groups, 443, Springer (1975) MR0393050
13 J I Manin, Theory of commutative formal groups over fields of finite characteristic, Uspehi Mat. Nauk 18 (1963) 3 MR0157972
14 H R Miller, D C Ravenel, W S Wilson, Periodic phenomena in the Adams–Novikov spectral sequence, Ann. of Math. 106 (1977) 469 MR0458423
15 J Neukirch, Algebraic number theory, 322, Springer (1999) MR1697859
16 N Nikolov, D Segal, On finitely generated profinite groups, I : Strong completeness and uniform bounds, Ann. of Math. 165 (2007) 171 MR2276769
17 M Rapoport, T Zink, Period spaces for p–divisible groups, 141, Princeton Univ. Press (1996) MR1393439
18 D C Ravenel, Formal A–modules and the Adams–Novikov spectral sequence, J. Pure Appl. Algebra 32 (1984) 327 MR745362
19 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 121, Academic Press (1986) MR860042
20 D C Ravenel, Nilpotence and periodicity in stable homotopy theory, 128, Princeton Univ. Press (1992) MR1192553
21 A M Robert, A course in p–adic analysis, 198, Springer (2000) MR1760253
22 A Salch, Computation of the classifying ring of formal groups with complex multiplication, preprint (2015) arXiv:1511.03784
23 A Salch, The structure of the classifying ring of formal groups with complex multiplication, preprint (2015) arXiv:1005.0119
24 A Salch, Height four formal groups with quadratic complex multiplication, preprint (2016) arXiv:1607.04113
25 A Salch, Ravenel’s algebraic extensions of the sphere spectrum do not exist, preprint (2016) arXiv:1511.04827
26 W C Waterhouse, Introduction to affine group schemes, 66, Springer (1979) MR547117